# SDR SWAA2014110333638

- Difficulty date: October 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE CRACKED AT BS 794 BETWEEN STRINGER 23R TO 24R.  R & R PLATE IAW SRM & DWG.
